# SDR ASAA2015102713868

- Difficulty date: October 27, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397335
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED AROUND 2 FASTENER HOLES ON UPPER FLANGE BETWEEN BS 312-328 AT LBL44.  ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
